How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Dermatology
Satisfied Customers: 42248
Experience:  Experienced Physician trained in New York City. I'm ready to help.
Type Your Dermatology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I have a recurring face breakout/rash and sores that occur

Customer Question

I have a recurring face breakout/rash and sores that occur more often starting this past year. I'm trying to narrow the cause. I also began to have painful bumps around my bikini line near where my left ovary is. I take thyroid medicine (armour) which may be worth mentioning. I am diagnosed severely low thyroid (if that helps). I also get discoloration of my upper lip area which is bothersome and it seems to come and go as it pleases
Submitted: 6 months ago.
Category: Dermatology
Expert:  Dr. SH replied 6 months ago.
Thank you for your question.Can you please send me a picture or two on here so that I can give you a better opinion.Kindest regards
Customer: replied 6 months ago.
yes I have attached the files
Customer: replied 6 months ago.
There is more but I really didnt feel comfortable posting. I am mostly concerned at the very slow rate of healing and the scarring involved. I cleanse with castille soap and use neosporin but does not appear to help. Turmeric applied directly seems to help the pain and swelling but I would like to get to the core of the issue
Expert:  Dr. David replied 6 months ago.
This is Dr. DavidSolar lentigines result from a local proliferation of basal melanocytes and a subsequent increase in melanization and darkening of the skin. this is common around the mouth to cause darkening.those bumps around your pelvis look like bug bites or acne skin pore infectionsare you on synthroid to help bring up your thyroid hormone levels?what is your most recent TSH level?
Customer: replied 6 months ago.
To be honest I do not recall my last TSH results. My primary physician did increase my dosage of armour thyroid however. I am on a dose currently of 240 MG once daily. I was on synthroid most of my life but was recommended in the last 4 years to change to Armour. At first it was working great, but this past year its as though my skin is always recovering from some inflammation. I've never had acne until this last year and the pores down below do seem easily irritated. Could this be related to food allergies? I am certain there is no bite because I feel as though it is coming from the internal, like perhaps a boil or cyst? Infected pore does sound like a possibility.
Expert:  Dr. David replied 6 months ago.
it could be from food allergies. keep a food diary to see what foods cause worse skin could also be from high blood androgen in your blood. you can get blood test to check blood androgen levels to see if they are elevated.make sure your TSH levels are between 0.3 and 3.0 range.let me know if you have other questions.if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questionshere is my website if you need to reach me: for using

Related Dermatology Questions